Zithromycin Thrombocytopenia Side Effect Reports
The following Zithromycin Thrombocytopenia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Thrombocytopenia, can occur, and what you can do about them.
A side effect could appear soon after you start Zithromycin or it might take time to develop.
|Blood Alkaline Phosphatase Increased, Liver Injury, Hepatomegaly, Blood Bilirubin Increased, Rash Maculo-papular, Toxicity To Various Agents, Alanine Aminotransferase Increased, Cholelithiasis, Thrombocytopenia|
This Thrombocytopenia side effect was reported by a physician from UNITED STATES. A 30-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Zithromycin (dosage: NA), which was started on Jul 24, 2009. Concurrently used drugs:
Zithromycin Thrombocytopenia Causes and Reviews
Platelets, also known as thrombocytes, are small pieces of blood cells. They form in your bone marrow, a sponge-like tissue in your bones. Platelets play a major role in blood clotting. Normally, when one of your blood vessels is injured, you start to bleed. Your platelets will clot (clump together) to plug the hole in the blood vessel and stop the bleeding. You can have different problems with your platelets:
- If your blood has a low number of platelets, it is called Thrombocytopenia. This can put you at risk for mild to serious bleeding. The bleeding could be external or internal. There can be various causes. If the problem is mild, you may not need treatment. For more serious cases, you may need medicines or blood or platelet transfusions.
- If your blood has too many platelets, you may have a higher risk of blood clots.
- When the cause is not known, this is called thrombocythemia. It is rare. You may not need treatment if there are no signs or symptoms. In other cases, people who have it may need treatment with medicines or procedures.
- If another disease or condition is causing the high platelet count, it is thrombocytosis. The treatment and outlook for thrombocytosis depends on what is causing it.
- Another possible problem is that your platelets do not work as they should. For example, in von Willebrand Disease, your platelets cannot stick together or cannot attach to blood vessel walls. This can cause excessive bleeding. There are different types of in von Willebrand Disease; treatment depends on which type you have.
NIH: National Heart, Lung, and Blood Institute
Zithromycin Thrombocytopenia Reviews
|Tue, 30 Apr 2013|
Jewel.... I too have loss taste and smell. Have u regained yours?
|Thu, 08 Mar 2012|
I am female, 59, and have not been sick in 6 years. I got bronchitis for which the doctor prescribed AZithromycin. Within a day, I had severe panic attacks. I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at. TV frightened me, books frightened me, the internet frightened me. I have NEVER had a panic attack before. I was beyond amazed. This stuff is poison. I refused to take the 6th dose. Panic attacks lessened and stopped altogether on 7th day after I first took it.
|Wed, 18 Jan 2012|
After first dosage 3 days ago, I have not been able to sleep at night. That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore. I have to get some rest as I work full time and have to be able to do my job.
|Fri, 12 Oct 2012|
Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!
|Mon, 27 Feb 2012|
What's on your mind...i was put on AZithromycin on feb 21st my my family doctor.
|Wed, 23 Sep 2009|
|what is the side effect of athromycin 500|
|Fri, 09 Oct 2009|
|the drug that i importaqnt was to strong.|
|Wed, 11 Mar 2009|
|I was diagnosed with brochitis and was prescribed aZithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.|